| Model Number |
SUTURELASSO, 25 DEGREE TIGHT CURVE RIGHT |
| Medical Device Problem Code |
Impedance Problem (2950)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/01/2021
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a labrum slap repair shoulder surgery the lasso wire of the device was bent and due to the lack of stiffness the lasso wire could not be pushed further.No part of the device broke inside the patient.There was no harm or adverse event for patient, operator or third party reported.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Complaint confirmed.One unpackaged ar-4068-25tr, batch 0247106222 along with seven packaged devices of the same part/lot combination were received for investigation.Visual inspection identified that the lasso wire returned with the unpackaged sample was damaged proximal to the loop, impeding proper device functionality.A fresh sample was opened and did not present the same issues.The new device operated as intended.As such, the observed condition is consistent with misuse by the end user, most likely via mishandling.